# SDR ASAA2023041342880

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 7,047 hours, 2,154 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: 51451106
- Part serial: 133445
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,115 hours, 2,174 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF2 SELECTOR LIGHT ON OBSERVER RADIO SELECTOR PANEL INOP. GROUNDED - YES. REMOVED AND REPLACED OBSERVER AUDIO CONTROL PANEL PER B737-9 AMM 23-12-41-000-801 AND AMM 23-12-41-400-801.
